Eigenvalue estimates for singular left-definite Sturm-Liouville operators

Jussi Behrndt, Roland Möws, Carsten Trunk

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)327-347
JournalJournal of spectral theory
Volume1
Issue number3
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Eigenvalue estimates for singular left-definite Sturm-Liouville operators. / Behrndt, Jussi; Möws, Roland; Trunk, Carsten.

In: Journal of spectral theory, Vol. 1, No. 3, 2011, p. 327-347.

Research output: Contribution to journalArticleResearch

Behrndt, Jussi ; Möws, Roland ; Trunk, Carsten. / Eigenvalue estimates for singular left-definite Sturm-Liouville operators. In: Journal of spectral theory. 2011 ; Vol. 1, No. 3. pp. 327-347.
@article{10a9fc1ba26c4b5f804666e9278eaa69,
title = "Eigenvalue estimates for singular left-definite Sturm-Liouville operators",
author = "Jussi Behrndt and Roland M{\"o}ws and Carsten Trunk",
year = "2011",
doi = "10.4171/JST/14",
language = "English",
volume = "1",
pages = "327--347",
journal = "Journal of spectral theory",
issn = "1664-039X",
publisher = "European Mathematical Society",
number = "3",

}

TY - JOUR

T1 - Eigenvalue estimates for singular left-definite Sturm-Liouville operators

AU - Behrndt, Jussi

AU - Möws, Roland

AU - Trunk, Carsten

PY - 2011

Y1 - 2011

U2 - 10.4171/JST/14

DO - 10.4171/JST/14

M3 - Article

VL - 1

SP - 327

EP - 347

JO - Journal of spectral theory

JF - Journal of spectral theory

SN - 1664-039X

IS - 3

ER -